MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DG TI CAN TROCH FIXATN NL 170-S; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DG TI CAN TROCH FIXATN NL 170-S; SCREW, FIXATION, BONE
Model Number 456.315S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Additional pro-code: hsb.Investigation summary: background: it was reported that on an unknown date, during an orthopedic procedure, after the tfna implanted on (b)(6) 2021, the femur was broken below distal interlocking screw in nail.Nail, lag screw, and distal interlocking screw were removed on (b)(6) 2021 and swapped out with new tfna exchange nail, lag screw and new interlocking screw distally.The procedure successfully completed.Patient outcome is unknown.This complaint involves three (3) devices.Customer quality investigation: the device was not returned.A photo-investigation was performed on the images located in pc attachments ¿tfn nail 5.29.2021.Jpg", ¿img_7894.Jpg¿, ¿femur fracture 5.29.2021.Jpeg¿, and ¿lag screw 5.29.2021.Jpg¿.Upon inspecting the images provided, no issues were noted with the implant(s) that would contribute to the adverse event and therefore is unconfirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition could not be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Manufacturing location: (b)(4), manufacturing date: 19-feb-2021, expiration date: 31-jan-2030, part number: 456.315s, 10mm/130 deg ti cann troch fixation nail 170mm-sterile, lot number: 91p9486 (sterile), lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process/inspect dimensional/final ns072528 rev c met all inspection acceptance criteria.Packaging label log (pll) lppf rev m, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 19523 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 456.314.3, lock driver tfn, lot number: 39p7149, lot quantity: 195.Production order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final, 456fi314-3 rev h met all inspection acceptance criteria.Part number: 456.315.2, 130 degree lock prong tfn, lot number: 39p2990, lot quantity: 112.Production order traveler met all inspection acceptance criteria.Inspection sheet ns043681 rev j met all inspection acceptance criteria.Part number: 21069, tialnbri18.00, lot number: h172232, lot quantity: 2,952 lbs.Certificate of tests supplied by ati specialty materials dated 12-jul-2016 was reviewed and determined to be conforming.Lot summary report dated 17-aug-2016 net all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history batch: null.Device history review: 09-jun-2021: dhr reviewed by: mschoenfeld this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.
 
Event or Problem Description
It was reported that on an unknown date, during an orthopedic procedure, after the tfna implanted on (b)(6) 2021, the femur was broken below distal interlocking screw in nail.Nail, lag screw, and distal interlocking screw were removed on (b)(6) 2021 and swapped out with new tfna exchange nail, lag screw and new interlocking screw distally.The procedure successfully completed.Patient outcome is unknown.This complaint involves three (3) devices.This report is for one (1) 10/130 dg ti can troch fixatn nl 170-s this report is 1 of 3 for (b)(4).

Brand Name
10/130 DG TI CAN TROCH FIXATN NL 170-S
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12060553
Report Number2939274-2021-03195
Device Sequence Number14503873
Product Code HWC
UDI-Device Identifier10886982226907
UDI-Public(01)10886982226907
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.315S
Device Catalogue Number456.315S
Device Lot Number91P9486
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight82